Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 244, NWS North Platte, NE

August 1, 2015Brown County, Cherry County, Keya Paha County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Aug 1, 2015, 4:01 AM CDT for Brown County, Cherry County, Keya Paha County, Nebraska. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 1, 2015, 4:01 AM CDT (09:01 UTC)
Expired
Aug 1, 2015, 4:45 AM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
50.0 mph

Counties Brown County, NE, Cherry County, NE, Keya Paha County, NE

The radar

The North Platte radar (KLNX), 93 km from the middle of the area, began a volume at 09:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 1, 4:15 AM CDTHAIL 16 N Ainsworth, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 68 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-08-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
68 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
2734 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

385 
WUUS53 KLBF 010901
SVRLBF
NEC017-031-103-010945-
/O.NEW.KLBF.SV.W.0244.150801T0901Z-150801T0945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 AM CDT SAT AUG 1 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 445 AM CDT

* AT 401 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
  NORDEN...OR 17 MILES WEST OF SPRINGVIEW...MOVING SOUTHEAST AT 20
  MPH.

  HAZARD...PING PONG BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 NEAR MILE MARKER 199.
 HIGHWAY 20 BETWEEN MILE MARKERS 228 AND 240.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...NORTH RIVER TRAIL...ANTELOPE PEAK AND BOBCAT STATE
WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4276 10022 4285 9999 4262 9975 4248 10007
TIME...MOT...LOC 0901Z 329DEG 16KT 4275 10007 

HAIL...1.50IN
WIND...<50MPH
 
$$

BUTTLER
3 follow-up statements
160 
WWUS53 KLBF 010919
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
419 AM CDT SAT AUG 1 2015

NEC031-103-010928-
/O.CAN.KLBF.SV.W.0244.000000T0000Z-150801T0945Z/
KEYA PAHA NE-CHERRY NE-
419 AM CDT SAT AUG 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN KEYA PAHA AND
NORTHEASTERN CHERRY COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4274 10017 4276 9993 4262 9975 4248 10007
TIME...MOT...LOC 0918Z 312DEG 18KT 4269 9996 

$$

NEC017-010945-
/O.CON.KLBF.SV.W.0244.000000T0000Z-150801T0945Z/
BROWN NE-
419 AM CDT SAT AUG 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN BROWN COUNTY...

AT 418 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF JOHNSTOWN...OR 10 MILES NORTHWEST OF AINSWORTH...MOVING SOUTHEAST
AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 NEAR MILE MARKER 199.
 HIGHWAY 20 BETWEEN MILE MARKERS 230 AND 240.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN AND ANTELOPE PEAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4274 10017 4276 9993 4262 9975 4248 10007
TIME...MOT...LOC 0918Z 312DEG 18KT 4269 9996 

HAIL...1.00IN
WIND...<50MPH
 
$$

BUTTLER
277 
WWUS53 KLBF 010927
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
427 AM CDT SAT AUG 1 2015

NEC017-010945-
/O.CON.KLBF.SV.W.0244.000000T0000Z-150801T0945Z/
BROWN NE-
427 AM CDT SAT AUG 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 AM CDT
FOR NORTHERN BROWN COUNTY...

AT 426 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 
MILES NORTHWEST OF AINSWORTH... MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 NEAR MILE MARKER 199.
 HIGHWAY 20 BETWEEN MILE MARKERS 230 AND 240.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...AINSWORTH AND ANTELOPE PEAK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4274 10017 4276 9993 4262 9975 4248 10007
TIME...MOT...LOC 0926Z 330DEG 18KT 4263 9992 

HAIL...1.00IN
WIND...<50MPH
 
$$

BUTTLER
924 
WWUS53 KLBF 010938
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
438 AM CDT SAT AUG 1 2015

NEC017-010948-
/O.EXP.KLBF.SV.W.0244.000000T0000Z-150801T0945Z/
BROWN NE-
438 AM CDT SAT AUG 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN COUNTY WILL
EXPIRE AT 445 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE.

LAT...LON 4274 10017 4276 9993 4262 9975 4248 10007
TIME...MOT...LOC 0935Z 329DEG 16KT 4263 9992 

$$

BUTTLER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 1, 3:50 AM CDT, 11 minutes earlier.

Area forecast discussion, Aug 1, 3:50 AM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 AM CDT SAT AUG 1 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 324 AM CDT SAT AUG 1 2015

THUNDERSTORM CHANCES TODAY THROUGH EARLY THIS EVENING WILL BE THE
MAIN FORECAST CHALLENGE. FOR TODAY...A WARM FRONT WILL LIFT SLOWLY
FROM CENTRAL NEBRASKA INTO NERN PORTIONS OF THE FORECAST AREA BY
THIS AFTERNOON. ONGOING ELEVATED CONVECTION SHOULD DISSIPATE BY
MID TO LATE MORNING AS MID LEVEL WARM AIR ADVECTION DROPS
SOUTHEAST INTO EASTERN NEBRASKA. ON ITS HEELS...A SECONDARY AREA
OF MID LEVEL WAA WILL PUSH INTO SRN SD AND NERN NEBRASKA LATER
THIS AFTERNOON. WITH SURFACE HEATING INVOF OF THE FRONTAL
BOUNDARY...STEEPENING LAPSE RATES AND A WEAK CAP...WILL LEAD TO
TSRA INITIATION ACROSS PORTIONS OF NORTH CENTRAL NEBRASKA DURING
THE 18Z TO 21Z TIME FRAME. SOUTH AND WEST OF THE FRONT...THE
LATEST NAM SOLN IS INDICATING A STRONG CAPPING INVERSION THIS
AFTERNOON WITH LIMITED CAPE AVAILABLE. WITH THIS IN MIND...DECIDED
TO LIMIT POPS TO THE CENTRAL AND EASTERN CWA LATER THIS AFTERNOON
AND EVENING. ACROSS THE NERN CWA...DEEP LAYER SHEAR OF 40+ KTS
WILL FACILITATE SEVERE STORMS WITH HAIL AND WIND BEING THE MAIN
THREATS. THE MAIN TORNADO THREAT SHOULD BE NORTH EAST OF THE
FORECAST AREA OVER SERN SD...WHERE 0-2KM AGL HELICITIES ARE
STRONGEST INVOF OF THE WARM FRONT...WHICH IS LOCATED JUST OVER THE
SD/NEBR BORDER LATER THIS AFTERNOON. FOR TONIGHT...A LOW LEVEL JET
WILL INCREASE THIS EVENING...BEING FOCUSED INITIALLY OVER THE NERN
CWA...SHIFTING QUICKLY EAST BY MID EVENING. WITH THIS FEATURE
PRESENT ALONG WITH LINGERING MID LEVEL WAA PRESENT...HELD ONTO
POPS IN THE EAST THROUGH THE EVENING HOURS. OVERNIGHT...THE LLJET
WILL SHIFT EAST INTO IOWA...DIMINISHING THE TSRA THREAT OVERNIGHT.
WENT WITH A DRY FCST OVERNIGHT...HOWEVER...GIVEN THE TRACK RECORD
OF THE PAST COUPLE OF NIGHTS...WOULDN/T BE SURPRISED IF A ROGUE
THUNDERSTORM DEVELOPS SOMEWHERE IN THE FORECAST AREA OVERNIGHT
TONIGHT...AS WE REMAIN ON THE NRN PERIPHERY OF THE RING OF FIRE
LOCATED OVER THE CENTRAL AND SRN ROCKIES.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 324 AM CDT SAT AUG 1 2015

A WEAK COLD FRONT WILL PUSH SOUTH THROUGH THE AREA SUNDAY
MORNING. THE FRONT IS EXPECTED TO STALL DURING THE AFTERNOON NEAR
THE NE/KS BORDER...THEN MOVE BACK NORTH ACROSS THE AREA AS A WARM
FRONT SUNDAY NIGHT. RISING HEIGHTS AND VERY WEAK FORCING ALOFT
SHOULD KEEP TSTMS FROM DEVELOPING BOTH ALONG THE STALLED COLD
FRONT SUNDAY AFTERNOON AND THE WARM FRONT SUNDAY NIGHT.

AFTER A FAIRLY HOT DAY MONDAY...IT APPEARS TEMPERATURES WILL COOL
SOME FOR THE REMAINDER OF THE WEEK AS A COLD FRONT BACKS INTO THE
AREA AND STALLS. TO OUR SOUTH THE EVER PRESENT SUMMERTIME UPPER
LEVEL RIDGE WILL BECOME ANCHORED ACROSS WEST TX...WITH SEVERAL
UPPER LEVEL DISTURBANCES RIDING EAST ACROSS OUR AREA ON THE
NORTHERN PERIPHERY OF THE UPPER RIDGE. THERE IS AGREEMENT BETWEEN
THE GFS AND ECMWF TUESDAY AND TUESDAY NIGHT THAT A FAIRLY
SIGNIFICANT WAVE WILL CROSS THE AREA. HAVE BUMPED POPS UP SOME
DUE TO THE INCREASING AGREEMENT ON BOTH THE STRENGTH AND TIMING
OF THIS WAVE. SEVERAL LESS DEFINED WAVES EXPECTED FOR THE
REMAINDER OF THE WEEK...AND WILL KEEP SLIGHT AND LOW CHANCE POPS
GOING TO ACCOUNT FOR THESE WAVES. AS FAR AS SEVERE
POTENTIAL...CANNOT RULE THE THREAT OUT...ESPECIALLY TOWARD THE
MIDDLE AND LATTER PART OF THE WEEK WHEN THE GFS SHOWS 40 TO 50
KTS OF O TO 6 KM BULK SHEAR.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SATURDAY NIGHT)
ISSUED AT 1231 AM CDT SAT AUG 1 2015

ISOLATED STORMS WILL DISSIPATE EARLY THIS MORNING WITH ISOLATED
THUNDERSTORMS DEVELOPING OVER NORTHERN NEBRASKA ALONG THE SOUTH
DAKOTA BORDER AFTER 01/09Z. LIKELIHOOD OF STORMS AFFECTING KVTN TAF
SITE LOW AND HAVE JUST INCLUDED VCTS AT THIS TIME. A STATIONARY
SURFACE BOUNDARY LIES ACROSS THE NEBRASKA SANDHILLS WITH LIGHT
EASTERLY WINDS TO THE SOUTH BECOMING SOUTHEAST THROUGH THE EARLY
MORNING AND NORTHEAST AND LIGHT TO THE NORTH OF THE BOUNDARY. WINDS
WILL INCREASE THROUGH THE LATE MORNING INTO THE AFTERNOON OUT OF THE
SOUTH SOUTHWEST AND GUSTY. CHANCES FOR THUNDERSTORMS INCREASE EAST
OF A LINE FROM KVTN TO KLBF LATE MORNING AND AFTERNOON SATURDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...CLB
LONG TERM...TAYLOR
AVIATION...POWER
Hazardous weather outlook, Jul 31, 3:52 PM CDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT FRI JUL 31 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-012100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
352 PM CDT FRI JUL 31 2015 /252 PM MDT FRI JUL 31 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS...LOCALLY STRONG WITH HAIL AND WINDS...ARE
POSSIBLE THIS EVENING. OVERNIGHT ADDITIONAL STORMS ARE POSSIBLE
ACROSS NORTHERN NEBRASKA...MAINLY NORTH OF HAY SPRINGS TO BROKEN
BOW LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON AND EVENING NORTH
OF INTERSTATE 80. SOME STORMS MAY BE SEVERE EAST OF A LINE FROM
VALENTINE TO BROKEN BOW. LARGE HAIL AND DAMAGING WINDS ARE THE
MAIN SEVERE THREATS.

THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH THURSDAY. AT THIS
TIME...WIDESPREAD SEVERE STORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, Aug 1, 3:28 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
328 AM CDT SAT AUG 1 2015

NEZ008-009-010915-
BROWN NE-ROCK NE-
328 AM CDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROCK AND NORTHEASTERN
BROWN COUNTIES UNTIL 415 AM CDT...

AT 327 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTH OF LONG PINE...OR 8 MILES NORTHEAST OF AINSWORTH...MOVING
SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KELLER PARK STATE RECREATION AREA...PINE GLEN STATE WILDLIFE
REFUGE...BASSETT AND LONG PINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 164 AND 203.
 HIGHWAY 20 BETWEEN MILE MARKERS 245 AND 263.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4262 9989 4272 9970 4248 9929 4229 9955
TIME...MOT...LOC 0827Z 316DEG 19KT 4263 9974

BUTTLER
Special weather statement, Aug 1, 3:42 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
342 AM CDT SAT AUG 1 2015

NEZ005-006-008-010930-
KEYA PAHA NE-BROWN NE-EASTERN CHERRY NE-
342 AM CDT SAT AUG 1 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KEYA PAHA...EAST
CENTRAL CHERRY AND NORTHWESTERN BROWN COUNTIES UNTIL 430 AM CDT...

AT 342 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORDEN...OR 20 MILES EAST OF VALENTINE...MOVING SOUTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...NORTH RIVER TRAIL...ANTELOPE PEAK...NORDEN AND BOBCAT
STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 226 AND 235.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4284 10031 4292 10003 4266 9981 4250 10010
TIME...MOT...LOC 0842Z 329DEG 17KT 4283 10016

BUTTLER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 7:05 PM CDTSevere Thunderstorm WarningLBFCuster, Loup55 min
Aug 1, 1:23 AM CDTAreal Flood AdvisoryLBFFrontier3 hr
Aug 1, 3:28 AM CDTSpecial Weather StatementLBFRock47 min
Aug 1, 3:42 AM CDTSpecial Weather StatementLBFKeya Paha48 min
Aug 1, 4:25 AM CDTSpecial Weather StatementLBFRock65 min
Aug 1, 4:52 AM CDTSpecial Weather StatementLBFRock38 min
Aug 1, 6:50 PM CDTSpecial Weather StatementLBFDeuel40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.